Aa
Aa
A
A
A
Close
535882 tn?1396576685

new test results are in

here they are    TSH       0.35            RANGE 0.40 -4.50 N   ////// LOW
                        T4 FREE   2.3   RANGE     0.80 -1.8          ///////  HIGH
                        T3 FREE 340    RANGE 230-420      


DOCTOR LOWERED THE DOSE SLIGHTLEY FROM 180 TO 170 NATURAL COMPOUNDED THYROID  MED. RETEST IN 6/8 WEEKS.  FEEL PRETTY GOOD THESE DAYS.  Kevin
13 Responses
393685 tn?1425812522
why lower?
535882 tn?1396576685
why not??
Avatar universal
If lowered, the FT4 will lower and so will the FT3.
I see the reasoning of the Doc but in all reality...why lower if you feel good?
You arent at any risk with those numbers.

But if still a few hyper symptoms,,,maybe lower as the Doc says.
My FT4 is the best when its at the top of the range..contrary to people saying it shuld be 2/3 up the scale.

Kevin....its basically what YOU feel.
If you feel a little wired and hyper then by all means...decrease but if not ...then sit on the 180 dosage for a while.
I'd hate to see that FT3 plummett after working so hard at it.
535882 tn?1396576685
still some hyper symptom. not much but slightly there. symptoms have gone away as i slowly lowered it. only lowering it slightly. i'm close now i think this will do it. i hope anyway. only lowing it by 10 .  the numbers didn't drastically change from 192 to 185 to 180 so i don't expect a huge drop in the numbers. was at 180    2 months .thanks Kevin
Avatar universal
Just keep an eye on the symptoms because as you know ...there is usually a bit of a lag.
But your an old hand at this now Kevin lol !
You know it inside out by working so damn hard at it.
great to hear that you are 'there'.
Hugs x
535882 tn?1396576685
thanks.  definately going to retest in 6 weeks.I'll retest until i feel 100 percent,  if  heading hypo I'll ask for a slight increase. at least now im zeroing in on right number. it's got to be in this area withing a 5 or 10 increase or decrease. and at least i got a doctor that is actually trying to find the right number. unlike the one i wasted 6 months of my life with.  keeping me at half of what im taking now. unbelievable. knowledge is power. the symptoms have slowly dropped off as i get closer. no more muscle aches. joint pain. joints clicking, fatigue,  ears don't ring  very little anymore, eyes still dark bagged circles,  but better, still feel a slight energy thing??? when i wake up in the morning.,  but better less.  less agitated.  sleeping better . no anxiety.  no crazy dreams anymore.  weight is stable. probable a little high but working on it. feel clear .calm   so i think im very close to good/ back to normal. I'm sure people here know what i mean, so hopefully in few weeks as things balance out i might be there, this should have happened a year ago. but that's life, move on live today. thanks for help Kevin
Avatar universal
Oh we know SO WELL lol.
Hugs
535882 tn?1396576685
new numbers  6 weeks later
t3 free  328 range 230-420
t4free 2.0 range 0.8-1.8   high
tsh 0.97  range 0.40-4.50

feel much better still have some sleeping issues. doctor want me to stay at this dose. 170 now down from 180 last test. Kevin
Avatar universal
The numbers are coming down and looking good Kevin, although FT4 is still high.
He didnt decrease a fraction more?
535882 tn?1396576685
no i wondering why? but i don't know.i was left a message that it was good to stay at same dose?? do you think the numbers continue to decrease?  also why would free t3 be lower at a higher dose now higher at a lower dose. 6 months later? does ft4 mean alot? is it just storage? and free t3 really matters most? Thanks Kevin
Avatar universal
FT3 gives the 'hyper symptoms' and usually with high FT3 and lower FT4, a dose decrease is needed .
How do you feel?
Any hyper symptoms?
You have 2 choices...ride through it and stay at the same dose or decrease a fraction if the hyper symptoms are troubling you.
535882 tn?1396576685
i got to call for a renewal anyway in afew weeks if i still feel a little hyper im going to ask for a very slight decrease in the prescription .  thanks  is it possible im still adjusting? at this point 6 weeks into this dose? .Kevin
1218579 tn?1267638816
I noticed your numbers look like mine.  When you say you feel hyper what do you feel like?  I have been extremly tired no energy, lack of drive, just want to lay in bed.  Foggy thinking last couple days my stomach has been upset.  taking .150 levothyroxine and they put me on bipolar meds for my so called depression but I feel worse.  Any ideas?
Have an Answer?

You are reading content posted in the Thyroid Disorders Community

Top Thyroid Answerers
649848 tn?1534633700
FL
Avatar universal
MI
1756321 tn?1547095325
Queensland, Australia
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child